EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-03-32 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-01855 d10 concomitants: 02-010-03-0325 - logic cr femoral cem, right, sz 2.5 (b)(6).02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t (b)(6).02-012-47-2511 - logic cr tib insert std, sz 2.5, 11mm (b)(6).Multiple mdr reports were filed for this event, please see associated report: 1038671-2023-01855.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2013.They underwent right knee revision surgery (b)(6) 2023, approximately 9 years 8 months post primary procedure.(b)(6) 2023, op report surgical findings: significant synovial fluid with hypertrophic synovial tissue and granulomatous synovium large amount aware of the medial tibial insert and mild patella polyethylene wear.The patient has experienced swelling/ edema and prosthesis wear.Polyethylene insert was noted to have significant wear of the medial plateau.None of the implants showed evidence of severe bone loss or loosening.The patient tolerated the procedure well was brought to the recovery room in stable condition.No further issues or complications were reported.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.